MAUDE Adverse Event Report: VAMP VENOUS ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM WITH ARM MOUNT RESERVOIR; ARTERIAL BLOOD SAMPLING KIT

VAMP VENOUS ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM WITH ARM MOUNT RESERVOIR; ARTERIAL BLOOD SAMPLING KIT
Model Number 48VMP120
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is anticipated.However, the complaint cannot not be confirmed without the completion of a product evaluation.A supplemental report will be forthcoming with the evaluation and device history results when received.The udi number for this device is: (b)(6).
 
Event or Problem Description
It was reported that while using this vamp after inserting an arterial line, the tubing separated from connector luer lock at the end closest to the patient.The patient was not a peds patient.It was a (b)(6) years old female with an acute stroke in the icu.There was minimal blood loss but no injury to the patient.
 
Additional Manufacturer Narrative
One pressure tubing with bonded sample site and male connector was returned for evaluation.Dry blood was visible inside pressure tubing and sample site.The reported event of tubing separation was confirmed.Received a pressure tubing with bonded sample site and male connector.Tubing end appeared smooth, even and tapered.Pressure tubing end had been most likely completely detached from bond joint with vamp adult reservoir stopcock.Tubing bended near the point of detachment.Indication of bonding material was visible on some locations of tubing bonding surface area.Tubing original diameter, 0.1420", measured near tubing bond area, was within specification.No other visible damage was observed from the kit.A device history record review was completed and documented that device met all specifications upon distribution.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as a part of the monthly review.

Brand Name
VAMP VENOUS ARTERIAL BLOOD MANAGEMENT PROTECTION SYSTEM WITH ARM MOUNT RESERVOIR
Common Device Name
ARTERIAL BLOOD SAMPLING KIT
MDR Report Key12239378
Report Number2015691-2021-04380
Device Sequence Number5402945
Product Code CBT
UDI-Device Identifier07460691951792
UDI-Public(01)07460691951792(17)220825(11)200825(10)63347877;(01)57460691951797(17)220825(11)200825(10)63347877
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
CLASS I EXE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/25/2022
Device Model Number48VMP120
Device Catalogue Number48VMP120
Device Lot Number63347877
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/08/2021
Supplement Date Received by Manufacturer08/03/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date08/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR